I had my first injection 5 days ago and the pain is worse than before the shot. I expected it to fade after a few days but it is with me 24/7. I am not able to sleep and sitting is uncomfortable. The pain is less when I stand. My doctor is impossible to reach so have not had answers as to whether this is normal and how long this pain will last. My 2nd shot is Monday and I am thinking of stopping.. I preferred the pain I had before. Is this prolonged pain normal and how long does it last? I had had similar injection in right knee several years who and this did not happen but I think the drug was different.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.